# SDR C2XA09SH102

- Difficulty date: March 25, 2009
- Submitted: March 28, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 23,633 hours, 22,145 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TOILET WASTE DRAIN VALVE SUPPORT CORRODED.  REPAIRED TOILET WASTE DRAIN SUPPORT IAW SRM 53-31-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
